Vol. 2, 2019

Download this article
Download this article For screen
For printing
Recent Volumes
4: ANTS XIV
3: Hillman: Poincaré Duality
2: ANTS XIII
1: ANTS X
The Open Book Series
All Volumes
 
About the Series
Ethics Statement
Purchase Printed Copies
Author Index
 
MSP Books and Monographs
Other MSP Publications
Computing normalizers of tiled orders in $M_n(k)$

Angelica Babei

Vol. 2 (2019), No. 1, 55–68
Abstract

Tiled orders are a class of orders in matrix algebras over a non-Archimedean local field generalizing maximal and hereditary orders. Normalizers of tiled orders contain valuable information for finding type numbers of associated global orders. We describe an algorithm for computing normalizers of tiled orders in matrix algebras.

Keywords
tiled order, normalizer, Bruhat–Tits building, Link graph, quiver
Mathematical Subject Classification 2010
Primary: 11H06, 11S45
Milestones
Received: 28 February 2018
Revised: 12 June 2018
Accepted: 9 September 2018
Published: 13 February 2019
Authors
Angelica Babei
Department of Mathematics
Dartmouth College
Hanover, NH
United States